From your first post until, I couldnt understand what was going on with your doctor. I to have never heard of pm doctors giving bp meds. Do you have a GP, if not get one, even your GP could have helped you out. You had xanax all that time, why were you so worried about wd, if you had xanax, your withdrawal would be minimal. I dont know what state you are in I think you said Indiana? I am not sure, It seems to me that no matter how many people answered your posts, you kept posting the same thing over and over again.
I am sorry if I am mistaken and everything you have said is what is going on. But I have to be honest, after the third request for help, when many persons had given you all the advice there years of being cp patients had tried to help, I too thought something was missing from your story.
You have been a cp patient for at least a year right?, you seemed so scared, and indeed it is scary, as far as the doctor that up and left, get ahold of the AMA, see if they have any informtion on your doctor, it is very undoctor like especially a pm doctor to up and leave patients with nowhere to go and no meds for at least one months worth.
I have had a pm doctor relocate, but they left me with one months worth of meds and all my records to have time to find a new pm doctor. Your doctor should be held accountable for his/her actions, did you know any of the other patients there? what did they do.
Well good luck to you.
degenerative disc disease, fibromyalgia, osteoarthritis, neuropathy, lumbar laminectomy july 1998 no help, rechargeable neurostimulator unit low right back w/lead wires to left side and right leg unit not working just sitting there.i am 57 years young in may will turn 58. i have 2 grown daughters, 25 and 29. i have 2 grandchildren, 9 year old grandaughter and 5 yr. old grandson